# SDR CA101116009

- Difficulty date: November 12, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 7,473 hours
- Engine: Pwc PW610FA
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 262220316
- Condition: Worn
- Location: Ws 276 24
- Part time: 7,465 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE COMPLETING AN UNRELATED REPAIR, THE AME`S NOTICED WEAR (FRETTING) DAMAGE TO THE UPPER REAR SPAR CAP.  THIS APPEARS TO HAVE BEEN CAUSED DURING INITIAL MANUFACTURE.  THE REAR RIB AT THAT LOCATION WAS RUBBING INTO THE RADIUS OF THE SPAR CAP.  THE SRM GIVES LITTLE ROOM FOR DAMAGE.  CESSNA WAS CONTACTED AND THEY HAVE RECOMMENDED REPLACEMENT. PARTS ON ORDER.
